Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 131, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Aug 24, 2008, 11:15 AM CDT for Bullock County, Macon County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2008, 11:15 AM CDT (16:15 UTC)
- Expired
- Aug 24, 2008, 11:45 AM CDT
- In force
- 30 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bullock County, AL, Macon County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 292 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 241615
TORBMX
ALC011-087-241645-
/O.NEW.KBMX.TO.W.0131.080824T1615Z-080824T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1115 AM CDT SUN AUG 24 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL BULLOCK COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITY OF UNION SPRINGS...
SOUTH CENTRAL MACON COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 1145 AM CDT
* AT 1112 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ABERFOIL...OR 7
MILES SOUTH OF UNION SPRINGS...MOVING NORTH AT 20 MPH.
* THE TORNADO WILL BE NEAR...
UNION SPRINGS BY 1130 AM CDT...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3198 8579 3233 8581 3232 8554 3200 8558
3198 8560 3197 8561
TIME...MOT...LOC 1615Z 182DEG 17KT 3207 8568
$$
17/KLAWS3 follow-up statements
000 WWUS54 KBMX 241623 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1123 AM CDT SUN AUG 24 2008 ALC011-087-241645- /O.CON.KBMX.TO.W.0131.000000T0000Z-080824T1645Z/ BULLOCK AL-MACON AL- 1124 AM CDT SUN AUG 24 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR SOUTH CENTRAL MACON AND CENTRAL BULLOCK COUNTIES... AT 1121 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ABERFOIL...OR ABOUT NEAR UNION SPRINGS...MOVING NORTH AT 20 MPH. THE TORNADO WILL BE NEAR... UNION SPRINGS BY 1130 AM CDT... SEDGEFIELD BY 1140 AM CDT... FORT DAVIS BY 1145 AM CDT... IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3207 8576 3233 8581 3232 8554 3207 8561 TIME...MOT...LOC 1624Z 182DEG 17KT 3211 8568 $$ 17/KLAWS
000
WWUS54 KBMX 241630
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1130 AM CDT SUN AUG 24 2008
ALC011-087-241645-
/O.CON.KBMX.TO.W.0131.000000T0000Z-080824T1645Z/
BULLOCK AL-MACON AL-
1130 AM CDT SUN AUG 24 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR SOUTH
CENTRAL MACON AND CENTRAL BULLOCK COUNTIES...
AT 1126 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO. THIS TORNADO WAS LOCATED NEAR UNION SPRINGS...MOVING NORTH
AT 20 MPH.
THE TORNADO WILL BE NEAR...
SEDGEFIELD BY 1135 AM CDT...
FORT DAVIS BY 1145 AM CDT...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3232 8581 3233 8580 3232 8560 3210 8562
3209 8575
TIME...MOT...LOC 1630Z 178DEG 18KT 3215 8569
$$
17/KLAWS000 WWUS54 KBMX 241636 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1136 AM CDT SUN AUG 24 2008 ALC011-087-241645- /O.CON.KBMX.TO.W.0131.000000T0000Z-080824T1645Z/ BULLOCK AL-MACON AL- 1136 AM CDT SUN AUG 24 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR SOUTH CENTRAL MACON AND CENTRAL BULLOCK COUNTIES... AT 1135 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SEDGEFIELD...OR ABOUT NEAR UNION SPRINGS...MOVING NORTH AT 20 MPH. THE TORNADO WILL BE NEAR... FORT DAVIS BY 1145 AM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3207 8576 3233 8581 3232 8554 3207 8561 TIME...MOT...LOC 1636Z 178DEG 18KT 3218 8569 $$ 17/KLAWS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Aug 24, 6:32 AM CDT, 4 hours 43 minutes earlier.
Area forecast discussion, Aug 24, 6:32 AM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 632 AM CDT SUN AUG 24 2008 .UPDATE...FOR 12 AVIATION. && .DISCUSSION... ONE THING FOR CERTAIN ABOUT FAY...SHE HAS BEEN A RATHER FICKLE STORM...SEEMINGLY INTENT ON PUZZLING ALL INTERESTED ONLOOKERS. HARD-PRESSED TO RECALL A MORE PECULIAR...AND UNCERTAIN...STORM TRACK. FORECAST CHALLENGES THROUGH MIDWEEK ALL REVOLVE AROUND FAY...AND THE CONTINUING LACK OF FORECAST CONFIDENCE. NAM12 HAS AN INTERESTING CURLY-Q AROUND MISSISSIPPI DELTA...AND THE GFS AND EUROPEAN ARE NOT ALL THAT DIFFERENT. GFS/EURO SEEM A TAD QUICKER THAN THE NAM12...WITH TUES 12Z LOW OVER MERIDIAN VS THE SOUTHWESTERN CORNER OF LOUISIANA. LEANING TOWARDS THE GFS/EURO SOLUTION...BUT EITHER WAY...THERE SHOULD BE AMPLE TROPICAL MOISTURE OVER THE AREA...AND WITH A HYBRID LOW EITHER OFF TO OUR WEST OR SOUTHWEST BY ONE DISTANCE OR ANOTHER...ENHANCE RAIN CHANCES FROM FAY LOOK TO CONTINUE THROUGH TUESDAY...AND PERHAPS INTO WEDNESDAY. QUICK PEEK AT THE 06Z NAM12 SHOWS THE LOW REMAINING STATIONARY...WHICH WHILE NOT THE CHOSEN SOLUTION AT THIS TIME...IS STILL A FEASIBLE SOLUTION. BEYOND WEDNESDAY...WOULD LOVE TO SEE THE EURO VERIFY WITH CLEARING SKIES...BUT CONFIDENCE BEYOND WEDNESDAY CONTINUES WELL BELOW WHERE WE WOULD LIKE IT TO BE. WITH SOLUTIONS RANGING FROM THE NAM/DGEX HOLDING ON TO A STATIONARY SYSTEM TO THE EURO RACING THE LOW OFF TO THE NORTHEAST...WILL GO THE PRUDENT ROUTE OF TAKING A MEX/MEN BLEND...AND WAIT FOR A STRONGER SIGNAL BEFORE CONFIDENCE IMPROVES. && .AVIATION...12Z TAF DISCUSSION. FAY WILL CONTINUE TO PUSH OFF TO THE WEST TODAY WITH A WEAKENING WIND FIELD OVER ALABAMA. A FEW GUSTS TO 22 KTS MAY STILL BE POSSIBLE THROUGH THE MORNING. A FEW HEAVY RAIN BANDS ARE STILL NEAR BHM AND ANB...OTHERWISE SHOWERS SHOULD REMAIN ISOLATED FOR THE NEXT SEVERAL HOURS. DRY AIR HAS WRAPPED INTO THE SOUTHERN HALF OF FAY THIS MORNING AND WE COULD SEE SOME LIFTING OR PARTIAL CLEARING LATER THIS MORNING...AND THEN A REDEVELOPMENT OF SHOWERS THIS AFTERNOON. WITH THE DEEP MOISTURE IN PLACE...SOME LOWER VISIBILITIES AND CEILINGS ARE POSSIBLE AFTER 06Z. && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FOR ALL OF CENTRAL ALABAMA THROUGH 1 PM THIS AFTERNOON. && 81/88
Hazardous weather outlook, Aug 24, 5:00 AM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 500 AM CDT SUN AUG 24 2008 ALZ011>015-017>050-251130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 500 AM CDT SUN AUG 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. WIND GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA THROUGH 1 PM. AREA MARINE INTERESTS SHOULD EXERCISE EXTREME CAUTION WHEN VENTURING OUT INTO THE OPEN WATERWAYS. HIGH PROFILE VEHICLES...ESPECIALLY TRAVELING NORTH TO SOUTH...SHOULD BE ESPECIALLY ALERT TO THESE CROSS WINDS. DUE TO THE STRESS ON TREES FROM THE RECENT DROUGHT...TREE LIMBS AND WEAKER TREES MAY BE MORE SUSCEPTIBLE TO BREAKING UNDER THESE CONDITIONS. ISOLATED TORNADOES ARE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA THROUGH AROUND 1 PM. THE BEST CHANCE FOR TORNADOES WILL BE ALONG THE STRONGER RAIN BANDS ASSOCIATED WITH THE REMNANTS OF FAY. ADDITIONALLY...BE AWARE THAT THESE TROPICAL SHOWERS PRODUCE VERY LITTLE LIGHTNING AND THUNDER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE POTENTIAL FOR HEAVY RAINFALL EXIST MONDAY AND TUESDAY UNTIL THE REMNANT CIRCULATION ASSOCIATED WITH FAY EXITS THE AREA. SOME UNCERTAINTY DOES EXIST WITH PLACEMENT AND TIMING OF THE HEAVIEST RAIN AMOUNTS...BUT AN ADDITIONAL 4 TO 8 INCHES MAY BE POSSIBLE ACROSS A LARGE PART OF CENTRAL ALABAMA. IF THESE RAIN AMOUNTS MATERIALIZE...IT WOULD TRANSLATE INTO A POTENTIAL RIVER FLOODING PROBLEM BY WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY TODAY. 75/LINHARES
In the hours before
Local storm report, Aug 24, 9:25 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
925 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TROPICAL STORM PRATTVILLE 32.46N 86.45W
08/23/2008 AUTAUGA AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES WERE BLOWN DOWN COUNTYWIDE.
A MAJORITY OF THE REPORTS RECEIVED FROM AROUND 8 PM
THROUGH 6 AM. A FEW VEHICLES RAN INTO DOWNED TREES BUT NO
INJURIES WERE REPORTED. WINDS ESTIMATED AROUND 45 MPH.
&&
LINHARESLocal storm report, Aug 24, 9:39 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
939 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TROPICAL STORM EUFAULA 31.82N 85.15W
08/23/2008 BARBOUR AL EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN
COUNTYWIDE. THE REPORTS WERE RECEIVED FROM AROUND 2 PM
THROUGH MUCH OF THE NIGHT. A FEW TREES FELL ON HOMES.
WIND GUSTS WERE ESTIMATED AT 45 TO 50 MPH.
&&
LINHARESLocal storm report, Aug 24, 9:49 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
949 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TROPICAL STORM TROY 31.81N 85.97W
08/23/2008 PIKE AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES WERE BLOWN DOWN COUNTYWIDE.
THE REPORTS WERE RECEIVED MUCH OF THE AFTERNOON AND
OVERNIGHT HOURS. WIND GUSTS WERE ESTIMATED AT 40 TO 50
MPH.
&&
LINHARESLocal storm report, Aug 24, 9:50 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
950 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TROPICAL STORM TROY 31.81N 85.97W
08/23/2008 PIKE AL EMERGENCY MNGR
A FEW ROADS WERE TEMPORARILY IMPASSABLE DUE TO HEAVY
RAINFALL MAINLY IN TROY.
&&
LINHARESLocal storm report, Aug 24, 10:02 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1002 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TROPICAL STORM GADSDEN 34.01N 86.01W
08/24/2008 ETOWAH AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES WERE BLOWN DOWN COUNTYWIDE.
MUCH OF THE HIGHER WINDS OCCURRED DURING THE OVERNIGHT
HOURS. ESTIMATED WIND GUSTS WERE AROUND 40MPH.
&&
LINHARESLocal storm report, Aug 24, 10:17 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TROPICAL STORM MONTGOMERY 32.35N 86.28W
08/23/2008 MONTGOMERY AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN COUNTYWIDE. THE HIGHER
WINDS OCCURRED GENERALLY BETWEEN 6 PM AND 1 AM. A FEW
ROADS IN MONTGOMERY EXPERIENCED MINOR NUISANCE FLOODING.
WIND GUSTS WERE ESTIMATED BETWEEN 40 AND 50 MPH.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:51 PM CDT | Areal Flood Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more | 6 hr |
| Aug 23, 10:51 PM CDT | River Flood Warning | BMX | Sumter | 35 hr |
| Aug 24, 1:09 AM CDT | Tornado Warning | BMX | Russell | 21 min |
| Aug 24, 1:20 AM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 25 min |
| Aug 24, 1:29 AM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 31 min |
| Aug 24, 1:46 AM CDT | Tornado Warning | BMX | Lee, Macon, Tallapoosa | 29 min |
| Aug 24, 2:25 AM CDT | Tornado Warning | BMX | Barbour, Bullock | 35 min |
| Aug 24, 3:22 AM CDT | Tornado Warning | BMX | Chambers, Lee | 23 min |
| Aug 24, 3:58 AM CDT | Tornado Warning | BMX | Russell | 17 min |
| Aug 24, 8:12 AM CDT | Tornado Warning | BMX | Coosa, Elmore, Tallapoosa | 33 min |
| Aug 24, 8:26 AM CDT | Tornado Warning | BMX | Coosa, Elmore, Macon, Tallapoosa | 34 min |
| Aug 24, 11:40 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 7 hr |
| Aug 24, 12:11 PM CDT | Tornado Warning | BMX | Macon, Tallapoosa | 34 min |
| Aug 24, 1:36 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Elmore | 24 min |
| Aug 24, 1:57 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Coosa, Elmore | 33 min |
| Aug 24, 2:00 PM CDT | Tornado Warning | BMX | Elmore | 30 min |
| Aug 24, 2:25 PM CDT | Tornado Warning | BMX | Chilton, Coosa | 39 min |
| Aug 24, 2:27 PM CDT | Tornado Warning | BMX | Coosa, Elmore | 33 min |
| Aug 24, 2:53 PM CDT | Tornado Warning | BMX | Autauga, Chilton | 20 min |
| Aug 24, 3:13 PM CDT | Tornado Warning | BMX | Fayette, Tuscaloosa | 32 min |
| Aug 24, 3:24 PM CDT | Flash Flood Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 43 hr |
| Aug 24, 4:02 PM CDT | Tornado Warning | BMX | Fayette, Lamar | 28 min |
| Aug 24, 4:58 PM CDT | Tornado Warning | BMX | Jefferson, Walker | 32 min |
| Aug 24, 6:07 PM CDT | Tornado Warning | BMX | Autauga | 23 min |
| Aug 24, 6:49 PM CDT | Tornado Warning | BMX | Winston | 26 min |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.